Reine lokale Ringe der Dimension zwei.

Hubert Flenner

Mathematische Annalen (1975)

  • Volume: 216, page 253-264
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Flenner, Hubert. "Reine lokale Ringe der Dimension zwei.." Mathematische Annalen 216 (1975): 253-264. <>.

author = {Flenner, Hubert},
journal = {Mathematische Annalen},
pages = {253-264},
title = {Reine lokale Ringe der Dimension zwei.},
url = {},
volume = {216},
year = {1975},

AU - Flenner, Hubert
TI - Reine lokale Ringe der Dimension zwei.
JO - Mathematische Annalen
PY - 1975
VL - 216
SP - 253
EP - 264
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.